Alert archive / Iowa / River Flood Warnings in 2011
River Flood Warning 70, NWS Quad Cities, IA
NWS Quad Cities, IA issued this river flood warning at Jun 2, 2011, 2:08 PM CDT for Lee County, Iowa; Clark County, Missouri. It took effect at Jun 2, 2011, 4:03 PM CDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Jun 2, 2011, 2:08 PM CDT (19:08 UTC)
- In effect from
- Jun 2, 2011, 4:03 PM CDT
- Expired
- Jun 3, 2011, 9:39 AM CDT
- In force
- 18 hr
- Issued by
- NWS Quad Cities, IA
- Flood severity
- Minor
Counties Lee County, IA, Clark County, MO
The radar
The Quad Cities radar (KDVN), 148 km from the middle of the area, began a volume at 19:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Des Moines River at St. Francisville (SFLM7).
- Action stage
- 17 ft
- Minor stage
- 18 ft
- Moderate stage
- 22 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05490600, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
050 WGUS43 KDVN 021908 FLWDVN BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE QUAD CITIES IA IL 208 PM CDT THU JUN 2 2011 .FLOOD WARNING FOR THE DES MOINES RIVER AT ST FRANCISVILLE. AREA RAINFALL OF 1 TO LOCALLY NEAR 3 INCHES OVER THE PAST 12 HOURS WILL RESULT IN MINOR RIVER FLOODING INTO SATURDAY. RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/QUADCITIES . && IAC111-MOC045-030708- /O.NEW.KDVN.FL.W.0070.110602T2103Z-110606T0900Z/ /SFLM7.1.ER.110602T2103Z.110603T0600Z.110604T2100Z.NO/ 208 PM CDT THU JUN 2 2011 ...FLOOD WARNING IN EFFECT UNTIL SATURDAY... THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A * FLOOD WARNING FOR THE DES MOINES RIVER AT ST FRANCISVILLE. * UNTIL SATURDAY. * AT 1:00 PM THURSDAY THE STAGE WAS 17.5 FEET...AND RISING. * FLOOD STAGE IS 18 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE TODAY...AND CONTINUE RISING TO 19.0 FEET FRIDAY MORNING. FALL BELOW FLOOD STAGE SATURDAY. * IMPACT...AT 18 FEET...FLOODING OCCURS OVER THE LOWEST RIVER BANKS. $$ NICHOLS
2 follow-up statements
652 WGUS83 KDVN 030133 FLSDVN FLOOD STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 832 PM CDT THU JUN 2 2011 ..UPDATED RIVER FLOOD INFORMATION FOR AREA RIVERS. RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/QUADCITIES . && IAC057-115-ILC071-131-031732- /O.EXT.KDVN.FL.W.0067.000000T0000Z-110606T0600Z/ /KHBI2.1.ER.110530T1505Z.110603T0000Z.110604T1800Z.NO/ 832 PM CDT THU JUN 2 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT KEITHSBURG. * UNTIL SATURDAY. * AT 7:30 PM THURSDAY THE STAGE WAS 14.4 FEET...AND STEADY. * FLOOD STAGE IS 14 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...FALL BELOW FLOOD STAGE SATURDAY. * IMPACT...AT 14 FEET...WATER AFFECTS A CAMPGROUND ALONG THE RIVER AT KEITHSBURG. $$ IAC057-ILC071-031731- /O.EXT.KDVN.FL.W.0050.000000T0000Z-110609T1200Z/ /GLDI2.1.ER.000000T0000Z.110602T2300Z.110608T0000Z.NO/ 832 PM CDT THU JUN 2 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT GLADSTONE LD18. * UNTIL TUESDAY EVENING. * AT 6:00 PM THURSDAY THE STAGE WAS 11.4 FEET...AND STEADY. * FLOOD STAGE IS 10 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...FALL BELOW FLOOD STAGE TUESDAY EVENING. $$ ILC067-MOC045-031731- /O.EXT.KDVN.FL.W.0052.000000T0000Z-110608T1800Z/ /GGYM7.1.ER.000000T0000Z.110527T1040Z.110607T0600Z.NO/ 832 PM CDT THU JUN 2 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT GREGORY LANDING. * UNTIL TUESDAY MORNING. * AT 8:00 PM THURSDAY THE STAGE WAS 16.5 FEET...AND RISING. * FLOOD STAGE IS 15 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...RISE TO 17.0 FEET FRIDAY. FALL BELOW FLOOD STAGE TUESDAY MORNING. * IMPACT...AT 17 FEET...WATER AFFECTS THE ROAD NORTH OF THE GRAIN ELEVATOR IN GREGORY LANDING. $$ IAC057-087-111-031731- /O.EXT.KDVN.FL.W.0071.000000T0000Z-110606T1108Z/ /AGSI4.1.ER.110602T2013Z.110603T0600Z.110604T2308Z.NO/ 832 PM CDT THU JUN 2 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE SKUNK RIVER AT AUGUSTA. * UNTIL SATURDAY EVENING. * AT 7:30 PM THURSDAY THE STAGE WAS 16.6 FEET...AND RISING. * FLOOD STAGE IS 15 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...RISE TO 16.9 FEET FRIDAY MORNING. FALL BELOW FLOOD STAGE SATURDAY EVENING. * IMPACT...AT 16 FEET...WATER FLOODS SOME AGRICULTURAL LAND NEAR THE RIVER. $$ IAC111-MOC045-031731- /O.EXT.KDVN.FL.W.0070.000000T0000Z-110606T0300Z/ /SFLM7.1.ER.000000T0000Z.110603T0600Z.110604T1500Z.NO/ 832 PM CDT THU JUN 2 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE DES MOINES RIVER AT ST FRANCISVILLE. * UNTIL SATURDAY MORNING. * AT 8:00 PM THURSDAY THE STAGE WAS 20.4 FEET...AND RISING. * FLOOD STAGE IS 18 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...RISE TO 20.6 FEET FRIDAY MORNING. FALL BELOW FLOOD STAGE SATURDAY MORNING. * IMPACT...AT 20 FEET...THE ST. FRANCISVILLE BOAT RAMP IS UNDER WATER. $$
223 WGUS83 KDVN 031440 FLSDVN FLOOD STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 939 AM CDT FRI JUN 3 2011 .UPDATED RIVER FLOOD INFORMATION FOR AREA RIVERS. RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/QUADCITIES . && IAC057-115-ILC071-131-040639- /O.EXT.KDVN.FL.W.0067.000000T0000Z-110606T1200Z/ /KHBI2.1.ER.110530T1505Z.110603T0000Z.110605T0000Z.NO/ 939 AM CDT FRI JUN 3 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT KEITHSBURG. * UNTIL SATURDAY EVENING. * AT 8:30 AM FRIDAY THE STAGE WAS 14.3 FEET...AND STEADY. * FLOOD STAGE IS 14 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...FALL BELOW FLOOD STAGE SATURDAY EVENING. * IMPACT...AT 14 FEET...WATER AFFECTS A CAMPGROUND ALONG THE RIVER AT KEITHSBURG. $$ IAC057-ILC071-040638- /O.EXT.KDVN.FL.W.0050.000000T0000Z-110610T1200Z/ /GLDI2.1.ER.000000T0000Z.110603T1300Z.110609T0000Z.NO/ 939 AM CDT FRI JUN 3 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT GLADSTONE LD18. * UNTIL WEDNESDAY EVENING. * AT 8:00 AM FRIDAY THE STAGE WAS 11.5 FEET...AND STEADY. * FLOOD STAGE IS 10 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...FALL BELOW FLOOD STAGE WEDNESDAY EVENING. $$ IAC057-111-ILC067-071-040638- /O.EXT.KDVN.FL.W.0051.000000T0000Z-110611T1200Z/ /BRLI4.2.ER.000000T0000Z.110603T1230Z.110610T0000Z.NO/ 939 AM CDT FRI JUN 3 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT BURLINGTON. * UNTIL THURSDAY EVENING. * AT 9:00 AM FRIDAY THE STAGE WAS 16.6 FEET...AND STEADY. * FLOOD STAGE IS 15 FEET. * MODERATE FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...FALL BELOW FLOOD STAGE THURSDAY EVENING. * IMPACT...AT 16 FEET...WATER AFFECTS LOW LYING BUILDINGS AND HOMES IN MONTROSE AND NIOTA. $$ IAC111-ILC067-MOC045-040638- /O.EXT.KDVN.FL.W.0072.000000T0000Z-110606T1200Z/ /EOKI4.1.ER.000000T0000Z.110603T1800Z.110605T0000Z.NO/ 939 AM CDT FRI JUN 3 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT KEOKUK LD19. * UNTIL SATURDAY EVENING. * AT 8:00 AM FRIDAY THE STAGE WAS 16.3 FEET...AND STEADY. * FLOOD STAGE IS 16 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...RISE TO 16.4 FEET TODAY. FALL BELOW FLOOD STAGE SATURDAY EVENING. * IMPACT...AT 16 FEET...WATER AFFECTS LOW LYING BUILDINGS IN RURAL AREAS. WATER AFFECTS THE RAILROAD TRACKS IN ALEXANDRIA. $$ ILC067-MOC045-040638- /O.EXT.KDVN.FL.W.0052.000000T0000Z-110609T0300Z/ /GGYM7.1.ER.000000T0000Z.110603T1800Z.110607T1500Z.NO/ 939 AM CDT FRI JUN 3 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT GREGORY LANDING. * UNTIL TUESDAY MORNING. * AT 9:00 AM FRIDAY THE STAGE WAS 17.4 FEET...AND STEADY. * FLOOD STAGE IS 15 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...RISE TO 17.4 FEET TODAY. FALL BELOW FLOOD STAGE TUESDAY MORNING. * IMPACT...AT 17 FEET...WATER AFFECTS THE ROAD NORTH OF THE GRAIN ELEVATOR IN GREGORY LANDING. $$ IAC057-087-111-040638- /O.EXT.KDVN.FL.W.0071.000000T0000Z-110606T1942Z/ /AGSI4.1.ER.110602T2013Z.110603T0945Z.110605T0742Z.NO/ 939 AM CDT FRI JUN 3 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE SKUNK RIVER AT AUGUSTA. * UNTIL SUNDAY MORNING. * AT 8:30 AM FRIDAY THE STAGE WAS 16.1 FEET...AND FALLING. * FLOOD STAGE IS 15 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...FALL BELOW FLOOD STAGE SUNDAY MORNING. * IMPACT...AT 16 FEET...WATER FLOODS SOME AGRICULTURAL LAND NEAR THE RIVER. $$ IAC111-MOC045-031509- /O.CAN.KDVN.FL.W.0070.000000T0000Z-110606T0300Z/ /SFLM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 939 AM CDT FRI JUN 3 2011 ...FLOOD WARNING IS CANCELLED... THE FLOOD WARNING IS CANCELLED FOR THE DES MOINES RIVER AT ST FRANCISVILLE. * AT 9:00 AM FRIDAY THE STAGE WAS 17.2 FEET...AND FALLING. * FLOOD STAGE IS 18 FEET. * NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST. * FORECAST...CRESTED BELOW FLOOD STAGE AT 17.8 FEET. FALL TO 17.1 FEET SATURDAY MORNING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this river flood warning went out at Jun 2, 11:35 AM CDT, 2 hours 33 minutes earlier.
Area forecast discussion, Jun 2, 11:35 AM CDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1135 AM CDT THU JUN 2 2011 .UPDATE... MCS THAT WAS OVER NORTHWEST MISSOURI HAS MERGED WITH THE MCS OVER THE CWFA SEVERAL HOURS AGO. RADAR TRENDS INDICATE A CONTINUED SLOW DECAY WITH THE MCS. RUC TRENDS SUGGEST THE CURRENT MCS LINGERING INTO EARLY AFTERNOON BEFORE DISSIPATING COMPLETELY. RUC FCST SOUNDINGS SHOW A SATURATED ATMOSPHERE THAT DRIES OUT A LITTLE IN THE AFTERNOON. THE KEY TO EVERYTHING THIS AFTERNOON IS THE LEFT OVER BOUNDARIES AND WHAT DIFFERENTIAL HEATING CAN OCCUR. THE RUC HAS SEVERAL VORT MAXES THAT WILL BE MOVING THROUGH THE CWFA AT MID TO LATE AFTERNOON WHICH MIGHT ALLOW CONVECTION TO RE-DEVELOP. AN UPDATED FCST WILL BE AVAILABLE SHORTLY TO REFLECT IMMEDIATE TRENDS. FCST BECOMES MORE UNCERTAIN FOR MID TO LATE AFTERNOON. ..08.. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. &&
Hazardous weather outlook, Jun 2, 7:45 AM CDT, 6 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 745 AM CDT THU JUN 2 2011 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-030945- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 745 AM CDT THU JUN 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL BE FOUND OVER THE OUTLOOK AREA TODAY. THE MAIN THREAT FROM THESE STORMS WILL BE LOCALLY HEAVY RAINFALL AND FLASH FLOODING...ESPECIALLY OVER SOUTHEAST IOWA... WEST CENTRAL ILLINOIS AND NORTHEAST MISSOURI. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY VERY WARM...BREEZY AND HUMID WEATHER IS EXPECTED FRIDAY. HIGH TEMPERATURES ARE EXPECTED TO REACH THE LOWER 90S...WITH HEAT INDEX READINGS AROUND 100 POSSIBLE MAINLY SOUTH OF INTERSTATE 80. THUNDERSTORMS WILL BE POSSIBLE SATURDAY INTO SATURDAY NIGHT AS A FRONTAL SYSTEM BECOMES STALLED OVER THE AREA. EARLY INDICATIONS SUGGEST SEVERE STORMS WITH LARGE HAIL...DAMAGING WIND...AND HEAVY RAINFALL WILL BE POSSIBLE ALONG AND NORTH OF THIS BOUNDARY SATURDAY AFTERNOON AND EVENING. THIS RISK FOR SEVERE WEATHER WILL BE GREATEST SOUTH OF HIGHWAY 30...WHERE THE SEVERE STORMS PREDICTION CENTER HAS PLACED A SLIGHT RISK. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS NEARLY EVERY DAY FROM SUNDAY THROUGH WEDNESDAY. IT IS TOO SOON TO DETERMINE THE POTENTIAL FOR SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. RAINFALL REPORTS IN EXCESS OF 1 INCH WOULD BE GREATLY APPRECIATED.
In the hours before
Local storm report, Jun 2, 8:21 AM CDT, 5 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
821 AM CDT THU JUN 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 AM HEAVY RAIN 2 ESE KEOSAUQUA 40.72N 91.92W
06/02/2011 M1.40 INCH VAN BUREN IA TRAINED SPOTTER
&&
BILLNLocal storm report, Jun 2, 11:05 AM CDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1105 AM CDT THU JUN 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1104 AM HEAVY RAIN 5 E CANTRIL 40.64N 91.98W
06/02/2011 M2.20 INCH VAN BUREN IA TRAINED SPOTTER
TOTAL SO FAR AND IT IS STILL RAINING
&&
TASLocal storm report, Jun 2, 12:28 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1228 PM CDT THU JUN 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1227 PM HEAVY RAIN KEOSAUQUA 40.73N 91.96W
06/02/2011 E3.00 INCH VAN BUREN IA FIRE DEPT/RESCUE
STORM TOTAL.
&&
BILLNLocal storm report, Jun 2, 1:23 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
123 PM CDT THU JUN 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM HEAVY RAIN 6 WNW BURLINGTON 40.85N 91.22W
06/02/2011 M2.50 INCH DES MOINES IA TRAINED SPOTTER
STORM TOTAL SO FAR.
&&Local storm report, Jun 2, 1:55 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
155 PM CDT THU JUN 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0153 PM HEAVY RAIN 1 N KEOSAUQUA 40.75N 91.96W
06/02/2011 M2.06 INCH VAN BUREN IA TRAINED SPOTTER
STORM TOTAL. CURRENTLY NOT RAINING.
&&The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 7:16 AM CDT | Flash Flood Warning | DVN | Henry, Jefferson, Lee, Van Buren | 6 hr |
| Jun 2, 3:45 PM CDT | River Flood Warning | DVN | Des Moines, Henry, Lee | 52 hr |
| Jun 2, 5:29 PM CDT | Areal Flood Advisory | DVN | Des Moines, Lee | 3 hr |
Nearby
River Flood Warnings in Iowa, 2011River Flood Warnings in Missouri, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.